MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 147-152 (1997)

Unions of uniquely complemented lattices

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: In this paper we generalize a result of V. N. Salij concerning direct product decompositions of lattices which are complete and uniquely complemented.

Keywords: uniquely complemented lattice, generalized Boolean algebra, direct product

Classification (MSC2000): 06C15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition